Searchable 73,023 items

Metadata

Bulletin of the Malaysian Mathematical Sciences Society, Volume 38, Issue 3, 2015, pp. 1107-1125

Existence of Periodic Solutions for a 2 nth-Order Difference Equation Involving p-Laplacian

Liu X. * 1 ,2, Zhang Y. 3, Shi H. 4, Deng X. 5
Abstract :

Using the critical point theory, the existence of periodic solutions for a 2$$n$$nth-order nonlinear difference equation containing both advance and retardation involving $$p$$p-Laplacian is obtained. The main approaches used in our paper are variational techniques and the Saddle Point Theorem. The problem is to solve the existence of periodic solutions for a 2$$n$$nth-order $$p$$p-Laplacian difference equation. The obtained results successfully generalize and complement the existing ones.

Keywords : 2nth-order,Discrete variational theory,Nonlinear difference equation,p-Laplacian,Periodic solutions
Subject Area : Mathematics(all)

Reference (41)

Cited (0)